Cookies?
Library Header Image
LSE Research Online LSE Library Services

A formalisation of the arithmetic of the ordinals less than Wω

Williams, H. Paul (1969) A formalisation of the arithmetic of the ordinals less than Wω. Notre Dame Journal of Formal Logic, 10 (1). pp. 77-89. ISSN 0029-4527

Full text not available from this repository.

Identification Number: 10.1305/ndjfl/1093893588
Item Type: Article
Official URL: http://www.dukeupress.edu/Catalog/ViewProduct.php?...
Additional Information: © 1969 University of Notre Dame
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Management
Date Deposited: 24 Jan 2011 14:54
Last Modified: 30 May 2014 10:49
URI: http://eprints.lse.ac.uk/id/eprint/31627

Actions (login required)

View Item View Item